Asymptotic Results for Long Memory Larch Sequences

István Berkes, Lajos Horváth

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)641-668
JournalThe annals of applied probability
Volume13
Issue number2
Publication statusPublished - 2003

Cite this

Asymptotic Results for Long Memory Larch Sequences. / Berkes, István; Horváth, Lajos.

In: The annals of applied probability, Vol. 13, No. 2, 2003, p. 641-668.

Research output: Contribution to journalArticleResearchpeer-review

@article{c45edae005964ffd84adf261b2f3c99d,
title = "Asymptotic Results for Long Memory Larch Sequences",
author = "Istv{\'a}n Berkes and Lajos Horv{\'a}th",
year = "2003",
language = "English",
volume = "13",
pages = "641--668",
journal = "The annals of applied probability",
issn = "1050-5164",
publisher = "Institute of Mathematical Statistics",
number = "2",

}

TY - JOUR

T1 - Asymptotic Results for Long Memory Larch Sequences

AU - Berkes, István

AU - Horváth, Lajos

PY - 2003

Y1 - 2003

M3 - Article

VL - 13

SP - 641

EP - 668

JO - The annals of applied probability

JF - The annals of applied probability

SN - 1050-5164

IS - 2

ER -